Side Effects Of VenlafaxineHC1?
Hello.Delighted to be able to help.
By the problems of your hip, you have depressive symptoms.
Venlafaxine is a good antidepressant but is related to increased blood pressure.
It is recommended replace venlafaxine by other antidepressant without adverse effects on blood pressure, for example citalopram or escitalopram.
Also tell you that although inflammatory drugs (indomethacin for example) are the most effective treatment for gout, prolonged use can too increase blood pressure.
Go to your doctor for blood pressure control and assess about replace venlafaxine by any of the mentioned drugs.
Taking the proper antidepressant drug, in 3-4 weeks you will feel better.
I Hope I have answered your query. If you have any further questions I will be happy to help.If you do not have any clarifications, please don’t forget to evaluate my answer.I wish you good health.